Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A result on the Weil zeta function


Author: Saul Lubkin
Journal: Trans. Amer. Math. Soc. 139 (1969), 297-300
MSC: Primary 14.47
DOI: https://doi.org/10.1090/S0002-9947-1969-0242832-6
MathSciNet review: 0242832
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.47

Retrieve articles in all journals with MSC: 14.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242832-6
Article copyright: © Copyright 1969 American Mathematical Society